# SDR UALA2011032101316

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door Actuator
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28 DEF OX MASK DOOR DOES NOT DEPLOY DURING OPS CHECK.  REPLACED SEAT 28 DEF OXY DOOR ACTUATOR PER MM, OPS CHECKS NORMAL.
